Isochronicity and linearizability of planar polynomial Hamiltonian systems

Jaume Llibre, Valery G. Romanovski

Research output: Contribution to journalArticleResearchpeer-review

9 Citations (Scopus)

Abstract

© 2015 Elsevier Inc. In this paper we study isochronicity and linearizability of planar polynomial Hamiltonian systems. First we prove a theorem which supports a negative answer to the following open question stated by Jarque and Villadelprat in [15]: Do there exist planar polynomial Hamiltonian systems of even degree having an isochronous center? Additionally we obtain some conditions for linearizability of complex cubic Hamiltonian systems.
Original languageEnglish
Pages (from-to)1649-1662
JournalJournal of Differential Equations
Volume259
Issue number5
DOIs
Publication statusPublished - 1 Jan 2015

Keywords

  • Hamiltonian systems
  • Isochronous centers

Fingerprint

Dive into the research topics of 'Isochronicity and linearizability of planar polynomial Hamiltonian systems'. Together they form a unique fingerprint.

Cite this